Doctor insights on:
Why Does My Thyroid Make Me Tired
Losing calories : You may feel hungry with high blood sugars because you are voiding out your calories into the toilet. When blood sugar is lower, it means more Insulin is available to deliver glucose to cells. The body knows when it gets nourished properly so you aren't feeling as hungry. ...Read more
Sedative: Wine is alcohol, and has a sedative effect. Depending on how much you drink of it, this can be pronounced. Sometimes the first glass is simply disinhibiting and relaxing, so it feels good -- you can socialize and enjoy. Your body's capacity to process alcohol also comes into play with how much you can drink before the sedating -- or "tired" -- effect kicks in. ...Read more
Empty stomach: Even if your vitamin is from a reputable company you may be experiencing an allergy to the coating of the pill. It is also possible to feel nauseas or dizzy from certain doses of b vitamins, until your body is able to adapt. You may have success by changing brands or taking a smaller dose and advancing as tolerated. ...Read more
Hormone related: Adrenal gland control release of various hormones through out your body. During the exercise your body releases many hormones but due to poor function of adrenal gland you can not get enough hormones released so that explains why you feel bad. Tell your doctor about it so he may be able to help by adjusting replacement doses good luck. ...Read more
Type: It is very important to know what kind of anemia and what causes it. Iron deficiency is one of the main causes but there are others: vitamin b12/folate deficiency, chronic disease, genetic conditions, certain medications, toxins, etc. Consulting with your doctor or a hematologist for proper testing and diagnosis is a must before starting any treatment. ...Read more
Dizzy /screaming: Related to breathing mechanics. You are either hyperventilating at the time or not breathing properly You are also increasing neck/laryngeal/diaphragmatic muscle strain and using a lot of oxygen. And I wonder if there may be an increase in intracranial pressure ...Read moreSee 1 more doctor answer
Could be side effect: Two possibilities come to mind: 1) perhaps, compared to your energy level off stimulants, you "feel" different and interpret that as lazyness; or, 2) it may be a genuine side effect, because some people do report a "zombie" effect with stimulants. In either case, might try a lower dose and see if you can get benefit without that feeling. Or, try a different adhd medication. ...Read more
Multiple reasons: Some people have vocal cords and/or airways that are irritated by the fine crystals of the meds or propellants in the inhaler. Others may develop polyps or irritation of the vocal cords from the corticosteroids in certain inhalers. In others, increased airflow after using the inhaler can trigger coughing up mucus that was otherwise 'stuck' in the airways. Talk with your doctor about your symptoms. ...Read more
- Talk to a doctor live online for free
- Why does my anxiety make me so tired?
- Why does wine make me tired?
- Why does exercise make me feel so tired?
- Ask a doctor a question free online
- Why does caffeine in my coffee make me gain weight?
- Why does my throat tickle and make me cough?
- Does low blood protein make me tired?
- Why does thyroid medication make my throat ache?
- Talk to a endocrinologist online for free